Advertisement

Hamiltonian cycles in 2-generated Cayley digraphs of abelian groups

  • Jixiang Meng
Session 7A: Combinatorics
Part of the Lecture Notes in Computer Science book series (LNCS, volume 959)

Abstract

We give a necessary and sufficient condition for 2-generated Cayley digraphs of abelian groups to be hamiltonian or to be hamiltonian decomposable. As applications, we derive the counting formula for the number of the hamiltonian cycles in the. conjunction of an undirected cycle and a directed cycle and that in the cartesian product of two directed cycles.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Y.H.Xu, Double loop networks with minimum delay, Jour Discrete Math. 66(1987), 109–118.Google Scholar
  2. 2.
    D.Witte and J.A.Gallian, A survey: Hamiltonian cycles in Cayley graphs, Discrete Math. 5(1984),283–304.Google Scholar

Copyright information

© Springer-Verlag Berlin Heidelberg 1995

Authors and Affiliations

  • Jixiang Meng
    • 1
  1. 1.Department of MathematicsXinjiang UniversityUrumuchiChina

Personalised recommendations